Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The cohomology ring of product complexes
HTML articles powered by AMS MathViewer

by F. P. Palermo PDF
Trans. Amer. Math. Soc. 86 (1957), 174-196 Request permission
References
  • M. Bockstein, Universal systems of $\nabla$-homology rings, C. R. (Doklady) Acad. Sci. URSS (N.S.) 37 (1942), 243–245. MR 0008701
  • M. Bockstein, Homological invariants of the topological product of two spaces, C. R. (Doklady) Acad. Sci. URSS (N.S.) 40 (1943), 339–342. MR 0010972
  • H. Cartan, Seminaire de Topologie Algebrique ENS, III, 1950-1951.
  • Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, N.J., 1952. MR 0050886
  • Jean Leray, L’anneau spectral et l’anneau filtré d’homologie d’un espace localement compact et d’une application continue, J. Math. Pures Appl. (9) 29 (1950), 1–80, 81–139 (French). MR 37505
  • H. Seifert and W. Threlfall, Lehrbuch der Topologie, Leipzig, 1934.
  • J. H. C. Whitehead, On simply connected, $4$-dimensional polyhedra, Comment. Math. Helv. 22 (1949), 48–92. MR 29171, DOI 10.1007/BF02568048
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X
  • Retrieve articles in all journals with MSC: 55.0X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 86 (1957), 174-196
  • MSC: Primary 55.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1957-0090807-4
  • MathSciNet review: 0090807